# SDR FDEA202101300237

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 73,645 hours, 28,756 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841602
- Part serial: 874
- Condition: Fault Message
- Location: Nose Gear Sys
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

LOG PAGES 354934 AFTER TAKEOFF AND RAISING THE GEAR LEVER, GEAR DISAGREE ON EICAS WITH RIGHT GEAR DOOR LIGHT ILLUMINATED.  ACCOMPLISHED BIT TEST TO RETRIEVE HISTORY FROM INSTALLED PSEU SERIAL NUMBER 874.  RETRIEVED FAULT CODES 065 AND 078 FOR SYSTEM 1 AND SYSTEM 2 NOSE GEAR LOCKED SENSORS.  ACCOMPLISHED VERIFY TEST AND NO FAULTS ACTIVE ARE SHOWN.  ACCOMPLISHED TARGET NEAR AND TARGET FAR TEST OF SENSORS S10065 AND S10078, NO DEFECTS NOTED.  ALL WORK PERFORMED REF B757 FIM 32-09 FAULT TREE 802 AND 32-09 FAULT TREE 813AT THIS POINT SUSPECT ACTUAL DISCREPANCY IS WITH THE NOSE GEAR SYSTEM AND NOT THE RIGHT GEAR.  THE GEAR AMBER WARNING IS PHYSICALLY LOCATED ABOVE THE RIGHT GEAR GREEN INDICATOR BUT IT IS ILLUMINATED BY A PROBLEM WITH ANY OR ALL GEAR.  ADDITIONAL TROUBLESHOOTING REQUIRED.  PERFORMED GEAR SWING MULTIPLE TIMES FOUND NO FAULTS.  REMOVED AND REPLACED PSEU REF 757 AMM 32  32_09_04_4_0 AND PERFORMED ADDITIONAL GEAR SWINGS 4 TIMES NO FAULTS FOUND.  OPS CHECK GOOD.
